# SDR SWAA2022083039084

- Difficulty date: August 5, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737
- Aircraft serial: 42528
- Aircraft time: 27,244 hours, 12,560 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R2 DOOR LWR HINGE PANEL 844DZ;SHOWS FWD AND AFT SUPPORT BRACKETS CRACKED.MKD / [01] RECEIVED NEW PART;[02] RECEIVED NEW SERVICEABLE PAN ASSY 844DZ PART NUMBER 411A2119-194. PART INSTALLATION WILL BE ACCOMPLISHED REFERENCE TASK CARD TTG8Q00DAN8F.;[03] VERIFIED STEP 1 AND 2.
